Access count of this item: 125

Files in This Item:
File Description SizeFormat 
1044-6.pdf958.2 kBAdobe PDFView/Open
Title: 随伴多様体(adjoint variety)について (等質空間と部分多様体の幾何学)
Authors: 保倉, 理美  KAKEN_name
Author's alias: Yasukura, Osami
Issue Date: Apr-1998
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1044
Start page: 53
End page: 62
URI: http://hdl.handle.net/2433/62142
Appears in Collections:Geometry of homogeneous spaces and submanifolds

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.